# SDR DALA2024011600661

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,538 hours, 43,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: BURNING SMELL IN COCKPIT AND FWD GALLEY. C/A: REF LOG 4359774FOR CORRECTIVE ACTION. (LP: 0152074) FOUND WATER OVERFLOW VALVE HANDLE NOT FULL CLOSED. C/B ON OVERHEAD FWD GALLEY WATER ICE PROT CNTL POPPED, NO RESET. FWD CARGO LOADING LIGHT C/B POPPED. WIP 580952. FOUND BURNT WIRES AT CONNECTOR 2754VC IN FWD CARGO CEILING. REPLACED WATER HEATER CONTROL UNIT. AMM 30-73 (WIP 416340) ALSO FOUND CONNECTOR PLUG 2754VC WIRING DAMAGED + BURNT CAUSE SMELL NOTED IN LOG 4359775. CONNECTOR WILL NEED TO BE REPINNED + REPLACED WIP 660318 PERFORMED WIRING INTEGRITY CHECK OF WIRES COMPLETED + FOUND GOOD WIP 660318 REPINNED AND REPLACED 2754VC JACK SIDE PER A320 ESPM 20-48-21. 793722 WIP. INSTALLED 2754VCA CKS OF SYSTEM / CIRCUITS THROUGH DAMAGED PLUG GOOD. POTABLE WATER ICE PROTECT UNIT TEST GOOD. REF ESPM 20-44, AND A320 AMM 30-73. FWD CARGO REQUIRES CLOSE UP WIP (923516) R/R 3MP DUE TO SWITCH STUCK CLOSED PER A320 AMM 38-14. RESTORED ALL PANELS. OK FOR SVC. (LP: 4359774 C/A)
